MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta dermatovenerologica Croatica : ADC · 2005

Pemphigus vulgaris triggered by glibenclamide and cilazapril.

Goldberg Ilan, Sasson Aushrat, Gat Andrea, Srebrnik Avigdor, Brenner Sarah

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of pemphigus triggered by glibenclamide and cilazapril is described. The suspicion of drug induction was confirmed in a laboratory study in which a pemphigus-like effect was induced by glibenclamide in cultured human skin explants. Withdrawal of the drugs and their replacement by hydrochlorothiazide and metformin resulted in subsidence of the lesions and no appearance of new lesions. The laboratory study carried out to verify the suspicion of drug induced pemphigus and to confirm the diagnosis proved useful in the differential diagnosis in this case.

Для цитирования: Goldberg Ilan, Sasson Aushrat, Gat Andrea, Srebrnik Avigdor, Brenner Sarah. Pemphigus vulgaris triggered by glibenclamide and cilazapril.. Acta dermatovenerologica Croatica : ADC. 2005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.